Journal of Symbolic Logic

Review: Andrzej Mostowski, Correction to the Paper "Some Impredicative Definitions in the Axiomatic Set-Theory."

Th. Skolem

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 343.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731743

JSTOR
links.jstor.org

Citation

Skolem, Th. Review: Andrzej Mostowski, Correction to the Paper "Some Impredicative Definitions in the Axiomatic Set-Theory.". J. Symbolic Logic 18 (1953), no. 4, 343. https://projecteuclid.org/euclid.jsl/1183731743


Export citation